# SDR IPXA2025050928077

- Difficulty date: April 15, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,258 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STR) AFT CGO COMP FLOOR BEAM AREA STA 1841 RBL 30" STIFFENER HAS CRAKED.  74-033 ATA CODE 53 INSTALLED NEW STIFFENER AT AFT CARGO COMPARTMENT FLOOR BEAM AREA, STA 1841 RBL 30" IAW MD11 SRM 51-35-01-OG-0
